# SDR UPS804347

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708454503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND WHILE DOING A PRE-DEPARTURE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP.  ATA 25-60-00.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK - OPS CK'D SYSTEM SATISFACTORY.
